Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 66, No. 2 (April, 2014)
J.Hilgert; T.Kobayashi; J.Möllers Minimal representations via Bessel operators 349−414 Lima Complete linear Weingarten hypersurfaces immersed in the hyperbolic space 415−423
S.Garti; S.Shelah Partition calculus and cardinal invariants 425−434
R.Hanaki Trivializing number of knots 435−447
N.Diamantis; D.Goldfeld A converse theorem for double Dirichlet series and Shintani zeta functions 449−0
P.Comparin; A.Garbagnati Van Geemen-Sarti involutions and elliptic fibrations on K3 surfaces double cover of P2 479−522
V.Gutev Hausdorff continuous sections 523−534
T.Mabuchi Relative stability and extremal metrics 535−563
K.Matsui; F.Maitani Construction of Shiba behavior spaces on an open Riemann surface of infinite genus 565−580
P.Alberca Bjerregaard; G.Aranda Pino; D.Martín Barquero; C.Martín González; M.Siles Molina Atlas of Leavitt path algebras of small graphs 581−611
H.Tokunaga Sections of elliptic surfaces and Zariski pairs for conic-line arrangements via dihedral covers 613−640
U.Horiuchi; H.Sakurai Wang's theorem for one-dimensional local rings 641−646
S.Matsutani; E.Previato Jacobi inversion on strata of the Jacobian of the Crs curve yr = f(x), II 647−691

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.